# SDR QR9R20221014001

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 3,483 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: B284K3751051
- Part serial: 379
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL QTY FAIL CAUTION ILLUMINATED IN FLIGHT. ZERO FUEL QUANTITY INDICATED IN LEFT SUPPLY TANK AFTER FAILURE. REMOVED AND REPLACED FUEL QUANTITY TRANSMITTER PROBE IAW AMM 28-40-00, 4-1. FUNCTIONAL TEST COMPLETED OK IAW AMM 28-40-00,5-1.
